• question-icon

    What causes vomiting post intercourse while on Cerazette?

default
Posted on Tue, 24 May 2016 in Birth Control
Question: I was hoping you could help, I have not slept for 72 hours and the worry is really starting to affect me.

I have been on Cerazette since I had my son 9 weeks ago. I have taken it every day without fail. During the last 9 weeks I have bled for 8 of those weeks with the bleeding only stopping on Thursday of last week. On Friday I took my pill as normal and I then had intercourse with my partner. About 40mins after this I vomited. The next morning me and my partner had intercourse again. I took my pill as usual on Saturday evening, however on Sunday it dawned on me that I may not have been protected due to me vomiting the day earlier less than 2 hours after taking my pill. I continued to take my pill as normal and then to ease my mind I took an emergency contraception, which was 48 hours after intercourse took place.

I haven’t had intercourse since. Am I going to be ok?
doctor
Answered by Dr. Aarti Abraham 15 minutes later
Brief Answer:
You will be just fine, do not worry.

Detailed Answer:
Hello
Thanks for trusting us with your health concern.
Relax.
you will be fine.
Some women do experience this kind of abnormal bleeding and spotting while on Cerazette.
Also, post delivery, you will be having some kind of spotting and bleeding for upto a month or two.
And you have already taken emergency contraception, plus missed ( due to vomiting ) just one pill of Cerazette.
Continue taking Cerazette without missing any more pills ( if you vomit within an hour, repeat the dosage ).
Please do not worry.
you stay protected.
All the best.
please feel free to discuss further.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 5 hours later
Hi. Thank you for reassuring me. I have felt very fatigued today and now there is a lot of discharge. Is that due to the missed pill and emergency contraception or something else?
doctor
Answered by Dr. Aarti Abraham 6 hours later
Brief Answer:
As below

Detailed Answer:
The discharge is common for a lady who has delivered 2 months back.
Emergency contraception too causes extra discharge from the vagina.
the fatigue could have various reasons - Stress, anxiety, the hormones or just taking care of a newborn !
Dont worry.
Feel free to contact me directly anytime, by clicking on the following link -
http://doctor.healthcaremagic.com/doctors/dr-aarti-abraham/64623
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham 30 hours later
I feel like I am now over analysing everything (I am a worrier) but this morning I have woken up and I feel very lethargic and I have a very very heavy feeling in my vaginal area. I am not bleeding but could this be an after effect of the hormones in the drug and I may possibly have a bleed or could it be something else? I am now 6 days post possible missing 1 pill (due to
Vomitting), 5 days post what may have been unprotected sex and 3 days post emergency contraception. No more pills have been missed.
doctor
Answered by Dr. Aarti Abraham 6 hours later
Brief Answer:
As below

Detailed Answer:
You may experience a withdrawal bleed due to the emergency contraception.
No worries either way.
I can understand your anxiety, but please relax.
Your symptoms are quite noral.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Aarti Abraham

OBGYN

Practicing since :1998

Answered : 6010 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Stress

doctor1 MD

Yes. I have a yeast infection (@48 it is caused from stress) first time in years, I used mixonazole tablet for day or night. Have had a reaction. (...

doctor1 MD

Hi, i m have recently started taking eglonyl due to severe stress and lack of sleep. My blood was abnormally high so my doctor also prescribed...

doctor1 MD

I had slight giddiness or rather lightheadedness accompanied by extreme tiredness some 5 months back which lasted for 3 or four days. . Took vertin...

doctor1 MD

hi
i am 29 yrs old male unmaaried and mech engineer. i feel weak erection and often in stress and anxiety. due to that i found some disorders a my...

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will...

Get personalised answers from verified doctor in minutes across 80+ specialties

162 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Aarti Abraham
  • Q - Hymen not ruptured. Can I insert finger in the vagina?

  • Q - Want to conceive, have fundal subseraus fibroid. What kind of treatment...

  • Q - Pregnant. Having ovarian cyst. Has nausea and vomiting. Prescribed folic...

  • Q - Increasing red spots on abdomen since hysterectomy. Had been for...

  • Q - Had 3 times intercourse within a cycle. Took postinor and used...

  • Q - Is it safe to use contraceptive pills like i pill? Side effects?

  • Q - Had menorrhagia. Ultrasound showed uterus enlarged. Treatment?

  • Q - Had D&C and hysterscopic procedure. Prescribed Tranexamic acid. Having...

  • Q - Pregnant, in third trimester, advised 4d scan. Will it cause any harm to...

  • Q - Looking for help for Pemphigoid Bullous in throat, mouth and hands?

backtotop2